# SDR DALA2022110907245

- Difficulty date: November 6, 2022
- Submitted: November 9, 2022
- Operation: Air carrier
- Aircraft: N538US
- Make and model: Boeing 757251
- Aircraft serial: 26485
- Aircraft time: 84,266 hours, 27,105 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5638 AA. AD. AWR: MTC REQUEST: DURING CKECK MEASURE ON GIRT BAR TO VERIFY A MINIMUM ENGAGEMENT THE MEASURE IS OUT OF LIMIT AT 4R DOOR. CORRECTIVE ACTION: SUMMARY OF NRC 00254. R4 DOOR GIRT BAR WAS REPLACED FOR A SERVICEABLE ONE PER AMDS. (2485257)
